# SDR ASOA201102066

- Difficulty date: October 30, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 18,651 hours, 16,942 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING,  GEAR HANDLE DOWN RECEIVED A GEAR DISAGREE WARNING MESSAGE.  BOTH MAIN GEAR REMAINED UP.  EMERGENCY DECLARED.    R & R MLG SELECTOR VALVE , IAW AMM 32-32-10, OPS CHECKED IS GOOD, LEAK CHECKED IS GOOD, ACFT OK FOR SERVICE.
